Journal of Geometry

, Volume 76, Issue 1, pp 110–182

Parallelisms of projective spaces

Authors

  • Norman L. Johnson
    • Department of Mathematics, The University of Iowa, Iowa City, IA 52242, U.S.A., e-mail: njohnson@math.uiowa.edu
Research articles

DOI: 10.1007/s00022-003-1695-x

Cite this article as:
Johnson, N. J.Geom. (2003) 76: 110. doi:10.1007/s00022-003-1695-x

Abstract.

New and old results on parallelisms of projective spaces are surveyed.

Copyright information

© Birkhäuser Verlag Basel, 2003